# SDR R9EA20200306001

- Difficulty date: September 17, 2019
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N138AR
- Make and model: Skrsky S61N
- Aircraft serial: 61767
- Aircraft time: 16,931 hours, 18,834 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3106R2215S
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR DID NOT RETRACT WHEN SELECTED. (ACTION TAKEN) MOISTURE FOUND IN MAIN LANDING GEAR PUMP MOTOR CANNON PLUG. CLEANED PLUG AND PERFORMED MAIN LANDING GEAR OPERATIONAL CHECKS. NO OTHER DEFECTS NOTED.
